Non-Uniformly Hyperbolic Diffeomorphisms Derived from the Standard Map


Journal article


Pierre Berger, Pablo D. Carrasco
Communications in Mathematical Physics, vol. 329(1), 2014, pp. 239-262



Cite

APA
Berger, P., & Carrasco, P. D. (2014). Non-Uniformly Hyperbolic Diffeomorphisms Derived from the Standard Map. Communications in Mathematical Physics, 329(1), 239–262.

Chicago/Turabian
Berger, Pierre, and Pablo D. Carrasco. “Non-Uniformly Hyperbolic Diffeomorphisms Derived from the Standard Map.” Communications in Mathematical Physics 329, no. 1 (2014): 239–262.

MLA
Berger, Pierre, and Pablo D. Carrasco. “Non-Uniformly Hyperbolic Diffeomorphisms Derived from the Standard Map.” Communications in Mathematical Physics, vol. 329, no. 1, 2014, pp. 239–62.